Volume 33, Issue 2
Growth of Solutions to Higher Order Differential Equation with Meromorphic Coefficients

Lijun Wang & Huifang Liu

Commun. Math. Res., 33 (2017), pp. 135-142.

Published online: 2019-11

Preview Purchase PDF 71 2975
Export citation
  • Abstract

In this paper, we study the growth of solutions of higher order differential equation with meromorphic coefficients, and find some conditions which guarantee that its every nontrivial solution is of infinite order.

  • Keywords

meromorphic function, differential equation, order of growth

  • AMS Subject Headings

30D35, 34M10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

925268196@qq.com (Lijun Wang)

liuhuifang73@sina.com (Huifang Liu)

  • BibTex
  • RIS
  • TXT
@Article{CMR-33-135, author = {Wang , Lijun and Liu , Huifang}, title = {Growth of Solutions to Higher Order Differential Equation with Meromorphic Coefficients}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {33}, number = {2}, pages = {135--142}, abstract = {

In this paper, we study the growth of solutions of higher order differential equation with meromorphic coefficients, and find some conditions which guarantee that its every nontrivial solution is of infinite order.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2017.02.05}, url = {http://global-sci.org/intro/article_detail/cmr/13393.html} }
TY - JOUR T1 - Growth of Solutions to Higher Order Differential Equation with Meromorphic Coefficients AU - Wang , Lijun AU - Liu , Huifang JO - Communications in Mathematical Research VL - 2 SP - 135 EP - 142 PY - 2019 DA - 2019/11 SN - 33 DO - http://doi.org/10.13447/j.1674-5647.2017.02.05 UR - https://global-sci.org/intro/article_detail/cmr/13393.html KW - meromorphic function, differential equation, order of growth AB -

In this paper, we study the growth of solutions of higher order differential equation with meromorphic coefficients, and find some conditions which guarantee that its every nontrivial solution is of infinite order.

Li-jun Wang & Huifang Liu. (2019). Growth of Solutions to Higher Order Differential Equation with Meromorphic Coefficients. Communications in Mathematical Research . 33 (2). 135-142. doi:10.13447/j.1674-5647.2017.02.05
Copy to clipboard
The citation has been copied to your clipboard